# SDR ANCF200600016

- Difficulty date: April 25, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53190
- Aircraft time: 22,528 hours, 23,014 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Test Unit
- Condition: Defective
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE SLAT DISAGREE LIGHT CAME ON, CHECK LIST WAS PERFORMED NOT SUCCESSFUL, RETURNED TO BOG (2 EVENTS).  FIRST EVENT - ISOLATION PROCEDURE WAS ACCOMPLISHED POSITION OF SENSORS WERE TESTED SATISFACTORY AS PER AMM27-80-00 PAGE 106 TO 106.  SECOND EVENT - WAS CARRIED OUT TROUBLESHOOTING OF AMM 27-80-00 PAGE 106-107 AND VERIFIED C AND D PROXIMITY SENSOR CONDITION IN BOTH WINGS (SLAT 3, 1) ACCOMPLISHED PSEU BITE PROCEDURE WITH PASSED RESULT.  STALL WARNING COMPUTER BITE ALSO ACCOMPLISHED OK.  ACCORDING TO AMM 27-80-00 PAGE 11 WAS FOUND DIM/ TEST UNIT(B5-76) DEFECTIVE.  ACCORDING TO AMM 33-11-00 IT WAS REPLACED OK.  AUTO SLAT TEST OK.  A FLIGHT TEST WAS DONE TO CHECK SLATS OPERATION.  ALL WORKING OK.
